MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation, but has not been received.If the device is received, an investigation will be performed to attempt to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution.
 
Event or Problem Description
The sensor failed and the doctor stated the sensor he was using was inaccurate by a few degrees.
 
Additional Manufacturer Narrative
The device was not returned to orthalign for evaluation by an orthalign engineer.The complaint could not be confirmed as the reported device was not returned for evaluation.Therefore, a definitive root cause could not be determined.Possible root causes for the reported incident include age-related measurement drift, damage during autoclaving, and movement of the cutting block during pinning.Orthalign will continue to monitor similar events and take action if necessary.No further action required at this time.
 
Event or Problem Description

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key23839168
Report Number3007521480-2025-00019
Device Sequence Number9817185
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown